| Model Number |
48335310 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when placing two avs anchor-c self-drilling screw through the guide inserter into the implant the locking rings popped off intra-operatively.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.This report captures the first screw.
Additional Manufacturer Narrative
Device evaluated by manufacturer: hospital disposed.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description